# SDR ASAA2014101809457

- Difficulty date: October 18, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69353597
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED ON BOTTOM SIDE OF UPPER LEG AT STR 24L BETWEEN STA 927 AND 947. FOUND DURING INSTALL OF THE LT TRANSITION PANEL.  ACFT GROUNDED.  REMOVED CORRODED ON INTERCOSTAL IN AFT PIT AT STR 24L STA 927 AND 947, INTERCOSTAL IS OUT OF LIMITS IAW SRM 53-00-04-1A-1.  REMOVED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0, FIG 8, PARA 4 AND PARA 7 AND SRM 51-40-05-0G-0, W 1.0" O .032, R .013", L 2.0", D .019".
